# SDR CALA2021101801901

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,869 hours, 17,279 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T47024
- Condition: Cracked
- Location: Str L 6.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5725-01003 OP006 AD2018-13-06 RHW STR L-6.5 BETWEEN RIB31 AND 32 1EA CODE ''A'' HOLE FOUND CRACK , DETAILS REFER ATTACHED FIG. TRANSFER REF NR LP9131134 AND ORIGINATED BY EMP V897399 RII INSPECTED BY HX146606 RHW LOWER SKIN AT STRINGER L-6.5 BETWEEN WSTA990.2 AND 1046.2 FASTENER HOLE CODE ''A'' 1EA AND CODE ''B'' 1EA INTERIM REPAIRED AS PER ECRA 5720-03241 REV - PART 1 WORK ACCOMPLSIHED BY MECHANIC V897490 INSPECTED BY V897008 ADD EMP:V897008 RHW LOWER SKIN AT STRINGER L-6.5 BETWEEN WSTA990.2 AND 1046.2 FASTENER HOLE CODE ''A'' 1EA AND CODE ''B'' 1EA INTERIM REPAIRED AS PER ECRA5720-03241 REV PART 1 WORK ACCOMPLISHED BY MECHANIC V897490 INSPECTED BY V896832 ADD EMP:V896832 RII INSPECTED BY HX146606 ADD EMP:V896834
